# SDR UPS05243762

- Difficulty date: January 12, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Tail Ski
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND AT TAIL SKID DOOR UPPER ATTACH POINTS BS 1183 S 28L + 28R.  ON REMOVAL OF PANEL IT WAS FOUND TO BE CORRODED BEYOND LIMITS IAW 53-30-1.  NEW PANEL FABRICATED IAW SRM 51-20-1.  TAIL SKID MOUNTING CASTING SHOW SIGNS OF WEAR.  NEW SUPPORT ANGLES FABRICATED IAW SRM 51-20-1 FIG 7.
